PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

On the number of connected convex subgraphs of a connected acyclic digraph
Gregory Gutin and A. Yeo
Discrete Applied Mathematics Volume 157, pp. 1660-1662, 2009.

Abstract

On the number of connected convex subgraphs of a connected acyclic digraph

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:5209
Deposited By:Gregory Gutin
Deposited On:24 March 2009